# SDR CA090211003

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,960 hours
- Engine: Allsn 250C20
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 206031301023
- Condition: Cracked
- Location: Rbl 13 Fwd Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS DISCOVERED WHERE SUPPORT ASSEMBLY, ATTACHES TO THE FORWARD SIDE OF THE CROSS TUBE FUNNEL.  ONE CRACK EXTENDS PAST THE STANDARD REPAIR AREA AS STATED IN THE SRM. OTHER CRACKS ARE OUT SIDE THE ALLOWABLE REPAIR AREA ALONG THE 90 DEGREE BEND AT THE BOTTOM OF THE SUPPORT P/N 206-031-301-023.  NEW SUPPORTS INSTALLED ON THE AIRCRAFT.
